I am not taking Rythmol, but I am taking another antiarrhythmic drug, Amiodarone. Since starting on the Amiodarone (which by the way has improved the way I feel 100%), I have notice I have a bigger appetite. Not sure if this is from the drug, or just the fact that I am doing so much better now, and not being worried by the tachycardias. If I do start to add on weight, I will just add more time to my exercises. Usually works best for me and my weight......................................Ally
My doctor has assigned Rhymol for my a-Fib which I've had for ten years. I have sick sinus sindrome (syndrome) and bradicardia. I noted that these are two conditions in which Rhyhmol may not be advisable. Any insights?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.